Advil Caplets 200mg

21 customers are viewing this product.

Only 52 left in stock!

$5.99$17.99

Quantity:

Advil Caplets 200mg is designed to provide fast and effective relief, Advil Caplets are your go-to solution for conquering aches, pains, and inflammation.

  • Provide rapid relief
  • Reliable and trusted solution
  • Anti-Inflammatory Action
  • Easy-to-Swallow

$5.99$17.99

Quantity:
Description

Reclaim Your Active Lifestyle with Advil Caplets 200mg!

There is never a good time for pain. So set your schedule with Advil Caplets 200mg Ibuprofen for fast, effective relief no matter when pain strikes. All Advil caplets come with a Child-Lok safety cap.

Rapid Pain Relief

Advil Caplets are formulated with ibuprofen, a powerful ingredient that fast and effectively relief of headaches, muscle & joint pain, arthritis pain, backache, menstrual pain, toothache, and reduction of fever. It swiftly targets and alleviates pain, allowing you to get back on your feet in no time.

Easy-to-Swallow

With their smooth coating and convenient caplet shape, Advil Caplets are effortless to swallow, ensuring quick absorption for fast-acting relief.

Anti-Inflammatory Action

Beyond pain relief, Advil Caplets also help reduce inflammation, addressing the root cause of your discomfort and promoting a faster recovery.

Ingredients

Active Ingredients

Ibuprofen 200 mg; Pain reliever/Fever reducer

Non-medicinal Ingredients:

Acetylated monoglycerides, beeswax, carnauba wax, corn starch, croscarmellose sodium, iron oxides, lecithin (soy), microcrystalline cellulose, parabens, pharmaceutical ink, povidone, pregelatinized starch, shellac, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

Directions

Adults and children over 12: Take 1 or 2 caplets every 4 hours as needed. Do not exceed 6 caplets in 24 hours, unless directed by a physician. Children 12 and under should use Children’s Advil.

Caution

Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Warning

Do not take Advil Caplets 200mg if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control center or a doctor at once even if there are no symptoms.

Disclaimer: Please note, because the Pharmacy Operations and Drug Scheduling Act, categorise Iron Formula as schedule II drug, that means it requires professional intervention from the pharmacist when being sold. Although, prescription is not required but this supplement is only available through a pharmacist. After you place order online, you will receive a call from one of our licensed pharmacists for a consultation, after you have completed the consultation, product would be shipped.

Caplets

24 Caplets, 50 Caplets, 100 Caplets